# SDR HNAA2024101400961

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 47,243 hours, 42,976 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL COMING FROM AROUND L/H DC DISTRIBUTION BOX WITH NOTICABLE TEMP RISE NEAR BOX.  R&R #3 FEEDER RELAY IRW AMM 24-31-05. OPS CHECK IRW AMM 24-31-00, OPS CHECK GOOD. OKAY FOR SERVICE AT THIS TIME.
